# SDR 2010F00229

- Difficulty date: October 23, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N916BG
- Make and model: Lear 60LEAR
- Aircraft serial: 236
- Aircraft time: 1,856 hours, 1,302 cycles
- Engine: Pwa PW305A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN18
- Part serial: 1019
- Condition: Out Of Adjust
- Location: Zone 700
- Part time: 6 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE LANDING GEAR WAS LOWERED AND THE RT MAIN UNSAFE LIGHT REMAINED ILLUMINATED AND THE RT MAIN GREEN LIGHT INDICATOR WAS NOT ILLUMINATED.  THE ACFT LANDING UNEVENTFULLY.  UPON INSP THE RT MLG ACTUATOR SWITCH WAS FOUND TO BE OUT OF ADJUSTMENT RESULTING IN A FALSE UNSAFE INDICATION.  THIS SWITCH WAS REPLACED ON OCT 18 AND HAD APPROX 6 HOURS FLIGHT TIME.
